Keyword : flow deviation

A Design Method for Logical Topologies with Stable Packet Routing in IP over WDM Network
Junichi KATOU Shin'ichi ARAKAWA Masayuki MURATA 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2003/08/01
Vol. E86-B  No. 8 ; pp. 2350-2357
Type of Manuscript:  Special Section PAPER (Special Issue on Photonic IP Network Technologies for Next Generation Broadband Access)
photonic networkIP over WDMlogical topologyflow deviationroute stability
 Summary | Full Text:PDF(605.4KB)